Your question: Can you take Alka Seltzer cold and flu with Benadryl?

Using chlorpheniramine together with diphenhydrAMINE may increase side effects such as drowsiness, blurred vision, dry mouth, heat intolerance, flushing, decreased sweating, difficulty urinating, abdominal cramping, constipation, irregular heartbeat, confusion, and memory problems.

Is it safe to take Benadryl and Alka Seltzer together?

Interactions between your drugs

No interactions were found between Alka-Seltzer Heartburn Relief and Benadryl. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Can I take cold and flu medicine with Benadryl?

Interactions between your drugs

Using dextromethorphan together with diphenhydrAMINE may increase side effects such as dizziness, drowsiness, confusion, and difficulty concentrating. Some people, especially the elderly, may also experience impairment in thinking, judgment, and motor coordination.

Can you take Alka Seltzer when you have the flu?

This combination medication is used to temporarily treat cough, stuffy nose, body aches, and other symptoms (e.g., fever, headache, sore throat) caused by the common cold, flu, or other breathing illnesses (e.g., sinusitis, bronchitis).

IT IS INTERESTING:  How many mg is 5 mL of Benadryl?

Can you take Alka Seltzer cold while on antibiotics?

No interactions were found between Alka-Seltzer Plus Severe Sinus Congestion & Cough Liquid Gels and amoxicillin. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

What does Alka Seltzer do to your body?

This medication is used to treat symptoms caused by too much stomach acid such as heartburn, upset stomach, or indigestion. It is an antacid that works by lowering the amount of acid in the stomach.

Does Alka Seltzer have antihistamine?

The Alka-Seltzer product has an antihistamine, but it also contains a pain reliever, a cough suppressant and a decongestant, which is overkill if you just have the sniffles.

Can I take Benadryl if I have the flu?

This combination medication is used to temporarily treat symptoms caused by the common cold, flu, allergies, or other breathing illnesses (such as sinusitis, bronchitis). Decongestants help relieve stuffy nose, sinus, and ear congestion symptoms.

Is it OK to take Benadryl with the flu?

If you have a runny nose, postnasal drip, or itchy, watery eyes — then an antihistamine may be helpful for your flu symptoms. Antihistamines block the effect of “histamine,” and help relieve such annoying symptoms as sneezing, itching, and nasal discharge.

What should you not take with Benadryl?

Examples of medications that may interact with Benadryl include:

  • antidepressants.
  • stomach ulcer medicine.
  • cough and cold medicine.
  • other antihistamines.
  • diazepam (Valium)
  • sedatives.

How long does Alka Seltzer cold and flu last?

Adults and children 12 years and over: take 2 capsules with water every 4 hours. Do not exceed 10 capsules in 24 hours or as directed by a doctor.

IT IS INTERESTING:  Can you drink after taking Claritin?

Which is better Dayquil or Alka Seltzer Plus?

Dayquil Cold And Flu (Acetaminophen / Phenylephrine / Dextromethorphan) Relieves coughing and cold symptoms. Alka-Seltzer Plus Cold And Cough (Aspirin / Chlorpheniramine / Dextromethorphan / Phenylephrine) is good for multiple cold symptoms, but it’s more medicine than you need if you only have one symptom.

Does Alka Seltzer cold and flu have acetaminophen?

Alka-Seltzer Plus Night Cold And Flu (Acetaminophen / Doxylamine / Dextromethorphan / Phenylephrine) contains acetaminophen, also known as Tylenol or APAP, and is a common ingredient in many other over-the-counter medicines. Taking too much acetaminophen causes liver damage that can be permanent and life-threatening.

Can you take mucinex and Alka Seltzer cold and flu together?

No interactions were found between Alka-Seltzer Plus Cold and Mucinex. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Who should not take Alka Seltzer?

The risk is greater in older people, and in people who have had stomach or bowel ulcers or bleeding before. These problems may occur without warning signs. Do not give Alka-Seltzer (aspirin, citric acid, and sodium bicarbonate) to a child younger than 12 years old without first checking with the doctor.

Can I take Advil with Alka Seltzer cold and flu?

No interactions were found between Advil and Alka-Seltzer Plus Cold and Sinus. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

No runny nose